Social Anxiety Forum - View Single Post - Lexapro (escitalopram) [SSRI]

View Single Post
post #329 of (permalink) Old 10-29-2017, 11:35 AM
walkingthecow
SAS Member
 
Join Date: Oct 2017
Location: Berkeley
Gender: Female
Posts: 19
My Mood: Worried
I've been on 20mg lexapro for over a year now and have experienced significant weight gain and low energy levels (this may be caused by something else idk). I have been having trouble waking up for class in the morning so am gradually lowering my dosage. I don't really notice any withdrawal symptoms yet, but am worried. At this point I'm not even sure how much Lexapro is helping my social anxiety, and I am in between psychiatrists (appointment with new one in December). Don't know why I'm posting this really I guess I just don't have anyone else to share my concerns with.
walkingthecow is offline  
 
 
For the best viewing experience please update your browser to Google Chrome